First I want to say that this is my experience,others may be completely different.I am not here to scare anyone or to sugar-coat anything.The withdrawal is quite possibly the most miserable experiences one might ever go through.If you choose to do it "cold turkey",you can expect not to sleep for up to 2-3 weeks.For me,20-30 minutes at a time was average.When I did sleep,the dreams were horrible.I experienced what some people call "freaky legs" anytime I tried to relax.Freaky legs is the best way for me to explain it.Also horrible.You might have the runs the whole time so I recommend Ammodium A.D. The body pains only lasted a couple weeks but felt like having the flu.For me the vomiting wasn't to bad,guess I was lucky.Like I said,I did it cold turkey.Looking back,I wish I would have looked at my options,maybe weened myself off slowly or spoke to a doctor for advice.Like I said,this was my experience.Some people don't have it as bad,some much worse.It will not be easy,but I can promise that it will be worth everything you go through.Depending on how long you have been on methadone(I was on for about 6 years),you might have to get to know yourself all over again.It's strange what it does to you psycologically,I didn't realize it until after it was over.Once you start your withdrawl,DON'T start up again because your uncomfortable(for lack of a better word).This might be the best decision you ever make.Good luck.
- Diskets Information for Consumers
- Diskets Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diskets (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Dec 2010 • 1 answer
Posted 11 Jul 2011 • 5 answers
Posted 25 Sep 2011 • 3 answers
Posted 8 Nov 2011 • 2 answers
Posted 15 Feb 2012 • 2 answers